# SDR A6WA202102047583

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145140
- Condition: Corroded
- Location: 531.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS. 531.00, RBL 42, HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS. 531.00, RBL 42, BLENDED AREA MEASURES 1.540Ï¿½ L X 1.00Ï¿½ W REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. BLEND FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY WITH OTHER BLEND. REF BOMBARDIER REO 601R-53-41-666, SHEET 3 STEP 1.1.A PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 531.00, RBL 42, REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 PART (1) NDTM 51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 531.00, RBL 42, REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 PART (4) NDTM 51-00-001, REV (42). MINIMUM REMAINING THICKNESS 0.054Ï¿½. UT GAUGE S/N:151136107 CAL DUE: 09-16-2021. EVALUATED BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 531.00, RBL 42, AND FOUND TO BE WITHIN LIMITS REF ASAP EA# AWAC-CRJ253-01566, REV (IR) ISSUE DATE: 02-02-2021. RESTORED SURFACE PROTECTION TO REWORKED AREA REF ASAP EA# AWAC-CRJ253-01566, REV (IR) ISSUE DATE: 02-02-2021.
